# SDR USAA920081235

- Difficulty date: May 31, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 907822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C22 - MAJOR REPAIR - NR 11A52001/004 - FORWARD ENTRY DOOR CUTOUT STRAP CRACKED AT BS-312, S-13L. REPLACED FORWARD ENTRY DOOR CUTOUT STRAP AT BS 312, S-13L IAW DRAWING NR 65-17684. (K)
